# SDR 2012FA0000675

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: General aviation
- Aircraft: N3589X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052138
- Aircraft time: 18,140 hours
- Engine: Lyc TIO540*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4068208
- Condition: Cracked
- Location: Zone 200
- Part time: 18,140 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVEL OF THE VERTICAL STABILIZER AND REINFORCEMENT PLATE FROM THE AFT FUSELAGE BULKHEAD AT FS 317.75,  A CRACK APPROXIMATELY .75 INCHES IN LENGTH WAS LOCATED IN THE BEND RADIUS OF THIS BULKHEAD JUST ABOVE AND TO THE RIGHT OF THE UPPER LEFT VERTICAL STABILIZER ATTACHMENT HOLE.
